• Gary Moller

Viagra and other male erection drugs increase risk of melanoma cancer


The lawyers are circling around these drugs! When lawyers start getting involved, it is time for everyone to take note and question the safety of the drug, or class of drugs concerned. In the case of drugs for erectile dysfunction (ED), there are the following points to be made:

  • From what the research is describing the mechanism for increasing melanoma risk is plausible and there is evidence of a significant increase in actual cases among users of these drugs.

  • "First do no harm" is the moto that all health professionals are supposed to be following. If a drug prescribed for a non-life-threatening condition, such as erectile dysfunction, may be causing an upsurge of cases of an aggressive cancer, then the precautionary principle needs to kick into gear and the drug withdrawn, regardless of popularity.

  • There are healthy alternatives to lessen, or completely overcome the problem of ED.

  • In addition to there being healthy alternatives, drugs treat symptoms and not the root cause of ED.

  • ED may be the first warning of progressive cardiovascular disease and also the underproduction of testosterone and/or overproduction of oestrogen, all of which can be lessened by healthy non-drugs interventions.

  • Adrenal fatigue can be a prime driver of ED and needs to be treated as such if the case.

  • Many drugs for blood pressure, cholesterol, depression and sleep disorders are direct casues of ED.

Viagra and related drugs do nothing to address any of the factors listed above and may do the person a great disservice by plastering over and concealing the root causes of ED until it is too late and too hard to take remdial action.

I wonder what the Cancer Society and other experts have to say about this matter?

Here is what Tom Lamb, a US drug injury litigation lawyer, has to say about the link between these drugs and melanoma:

The latest medical research results about the link between melanoma skin cancer and Viagra (sildenafil) was published March 10, 2016 in the medical journal Cell Reports.

One of the most significant take-away points from this new medical article about the increased risk of melanoma associated with Viagra is that this skin cancer side effect most likely applies to Cialis (tadalafil) and Levitra (vardenafil), also.

This March 2016 Cell Reports article is titled "Sildenafil Potentiates a cGMP-Dependent Pathway to Promote Melanoma Growth".

- See more at: http://www.drug-injury.com/druginjurycom/2016/03/sildenafil-viagra-melanoma-cialis-skin-cancer-levitra-side-effects-staxyn-stendra-revatio-adcirca-drug-injury.html#sthash.PAQB398u.dpuf


#Cancer #Melanoma #DrugAdverseEffects

17 views

15 Heaton Terrace

Brooklyn, Wellington, 6021

gary@garymoller.com

  • Facebook Social Icon
  • Twitter Social Icon

Tel: 04 801 6436

Mobile: 0274 930 979

Skype: gazzamoller